HOMOLOGY SPHERES AND PROPERTY R

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 46
  • Download : 0
We present infinitely many homology spheres which contain two distinct knots whose 0-surgeries are S-1 x S-2. This resolves a question posed by Kirby and Melvin in 1978.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2021-03
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328

ISSN
0002-9939
DOI
10.1090/proc/15299
URI
http://hdl.handle.net/10203/282201
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0